Protein elongation rates in tissues of growing and adult sheep

M T Connors, D P Poppi and J P Cant (2008) Protein elongation rates in tissues of growing and adult sheep. Journal of Animal Science, 86 9: 2288-2295. doi:10.2527/jas.2007-0159


Author M T Connors
D P Poppi
J P Cant
Title Protein elongation rates in tissues of growing and adult sheep
Journal name Journal of Animal Science   Check publisher's open access policy
ISSN 0021-8812
Publication date 2008-01-01
Sub-type Article (original research)
DOI 10.2527/jas.2007-0159
Open Access Status
Volume 86
Issue 9
Start page 2288
End page 2295
Total pages 8
Editor Lawrence P Reynolds
Jean Rice
Place of publication United States
Publisher American Society of Animal Science
Language eng
Subject C1
070202 Animal Growth and Development
8303 Livestock Raising
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2009 Higher Education Research Data Collection
School of Agriculture and Food Sciences
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 17 Apr 2009, 00:47:52 EST by Mrs Kathy Bachmann on behalf of School of Animal Studies